# SDR YENA2023122801660

- Difficulty date: December 26, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04578
- Aircraft time: 48,338 hours, 16,866 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: I
- Precautionary procedure: B

## Discrepancy

FLT#2475, BDL-SJU. (AIRCRAFT DELCARED AN EMERGENCY INTO SJU) 'WHILE IN FLIGHT AT CRUISE, YELLOW HYD QUANTITY DROPPED TO ZERO; PERFORMED INSPECTION ENGINE #2 YELLOW SYSTEM LEAKS PROCEDURED R/R PRESSURE LINE YELLOW SYSTEM PIPE, BUSHINGS, CLAMP BLOCKS AND SECURED AS PER A.M.M. 29-13-49. SERVICING HYDRAULIC YELLOW SYSTEMOPS CHECK FLIGHT CONTROLS AND STEARING SYSTEM NORMAL NO DEFECT / LEAKS NOTED AT THIS TIME. A/C OKAY FOR SVC. MCC NOTIFIED.'
